Pseudoephedrine is a drug that is used to treat nasal and sinus congestion. This drug is generally not recommended for children who are below four years. It works by shrinking the blood vessels in the nasal passages as these dilated blood vessels can cause nasal congestion. Pseudoephedrine gives temporary relief from stuffy nose and sinus pain. It has to be taken as directed as the wrong usage of this medication can result in serious complications.
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
What is the treatment for tinnitus?
Query: Hi doctor, I am a 31 year old female. I am having tinnitus in my right ear. My PTA hearing test says R - 17 dB and L - 10 dB. My doctor informed me that there is slight nerve damage and it is causing tinnitus and slight hearing loss. He said that there is no cure for it. Please help. Read Full »
Answer: Hello, Welcome to icliniq.com. Your PTA (pure tone audiometry) showing minimal hearing loss in right ear and normal hearing in the left. I do not think this minimal hearing loss cause the tinnitus unless the hearing loss is progressive. Tinnitus is not a disease. It is a symptom due to many underlyi... Read Full »
Does a stuffed ear mean I have Menier's disease?
Query: Hello doctor, I have a feeling that my right ear is stuffed. I have no other symptoms. My GP just gave me antibiotics. But, I am worried that I might have something serious since I used to know somebody with Meniere's disease. Read Full »
Answer: Hello, Welcome to icliniq.com. For how long are you having these symptoms? Do you have a history of nasal congestion or throat infection in the recent past? Revert with more information to an ENT otolaryngologist online --> https://icliniq.com./ask-a-doctor-online/ENT-Otolaryngologist Read Full »
My baby has a steady fever, even after taking Paracetamol. Kindly help.
Query: Hello doctor,My four month old baby weighs 7 kg. He has a 100-degree fever since today noon. I had given 4 ml of 125 g Paracetamol syrup. But the temperature is still at 100. Read Full »
Answer: Hello, Welcome to icliniq.com. You can continue giving the 4 ml Paracetamol syrup, every four to six hours if there is a fever. It will take an hour or two for the temperature to normalize. If fever is nearing 102 F, give Ibuprofen 70 mg. It is most likely to be a viral fever. So, if the baby is a... Read Full »
My 14-month-old daughter is grinding her teeth badly. What is the cause?
Query: Hi doctor, My daughter is 14 months old. I had given her a 5 mL dosage of Albendazole before a month. She was doing all fine. From the last week, she has a cold and cough. It is not bad and, whenever she has a cold, she recovers fast. This time, she is grinding her teeth so bad. I was advised that... Read Full »
Answer: Hi, Welcome to icliniq.com. It is common for babies of this age group to exhibit this phenomenon, and it has nothing to do with Albendazole. It is because children at this age start to develop molar teeth, which is a little bit painful and irritating. So, do not worry. It is a time bound process an... Read Full »
What shall I do to get relief from cough and heartburn?
Query: Hi doctor, I am a 26 year old female. I am suffering from the following symptoms: Cough, blocked itchy throat, which is slightly red, burps, farts, little gassy and acidity. This has increased in the past 24 hours. Because of sore throat, I cannot have cold substances to resolve acidity. Also, I can... Read Full »
Dr. Geetha Priyadarsini Kamminana
Answer: Hi, Welcome to icliniq.com. You appear to be a case of dyspepsia. The acute onset might be drug induced as gastritis is a known side effect of Azithromycin. Gastritis worsens cough, and the cough further induce nausea and vomiting. Hence, it is very prudent to treat both the conditions. For how long... Read Full »
How to manage cold and clogged ears?
Query: Hi doctor, I am suffering from a mild cold and severe clogging of ears. I am taking Afrin spray for an hour and one pill of Sudafed. I developed a similar condition of cold and sinus infection before six months. I had severe clogging of ears. I was given Amoxicillin for five days and Prednisone 5 m... Read Full »
Answer: Hi, Welcome to icliniq.com. You can take Sudafed (Pseudoephedrine) once daily. Take nasal spray once daily. Avoid cold spicy foods, avoid smoking and alcohol. Avoid dust and pollution. Take some steam inhalation thrice daily. Read Full »